# SDR RU3A1014

- Difficulty date: April 12, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N78
- Make and model: Beech 300BEECH
- Aircraft serial: FF13
- Aircraft time: 12,778 hours, 6,834 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER COMPLETION OF PAR FIFTY (50) FOOT RECORDED RUN, POWER APPLIED AND CLIMB TO ASSIGNED HEADING (360 DEGREES) AND ALTITUDE (3000 MSL) INITIATED.  LANDING GEAR RETRACTED WITH POSITIVE RATE OF CLIMB AND APPROXIMATELY 10 DEGREES NOSE UP ATTITUDE.  UPON REACHING V2 PLUS 14 KTS FLAPS RETRACTED TO FULL UP POSITION.  AS FLAPS MOVED TO FULL UP POSITION, COCKPIT CREW AND THEN REAR CABIN CREW NOTICED STRONG "BURNT TOAST" SMELL THROUGHOUT AIRCRAFT.  AIRCRAFT DIVERTED TO HOMEBASE (APPROX 7 NM FROM WORK LOCATION) AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT GIVEN TO MAINTENANCE WHO CONDUCTED GROUND RUNS AND NOTICED SAME SMELL.  MAINTENANCE REMOVED AND REPLACED FORWARD AND AFT EVAPORATOR FILTERS AND RAN ENGINES.  COULD NOT DUPLICATE ON GROUND AT ALL ENVIRONMENTAL SETTINGS.
